How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. K. Your Own Question
Dr. K.
Dr. K., MD
Category: OB GYN
Satisfied Customers: 3948
Experience:  Board certified OB/GYN with 20 years of experience.
65718478
Type Your OB GYN Question Here...
Dr. K. is online now
A new question is answered every 9 seconds

I had a hesterectomy 8 years ago I started spotting. first

Customer Question

I had a hesterectomy 8 years ago I started spotting. For the first time two weeks ago I am still spit brown in color but not more thanba teaspoon I have history of diabetes I am 46 years of age I am on Antibiotics
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr. K. replied 1 year ago.

You may have a yeast infection due to the antibioitics. This can cause irritation and spotting. You can use an over the counter treatment like gynelotrim or clotrimazole.

Related OB GYN Questions